Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
:'(
Hi all, is there anyone else who has had problems with Clomid? Unfortunately I haven't been on line for a while as my husband rushed to hospital on Sunday and again on Wednesday.  First of all the hospital thought I had a urine infection so sent me home on Sunday/Monday morning, but I ended back in A&E on Wednesday because the pain was so bad.

After 11 hours of tests prodding and probbing they finally admitted me to the Gynaecology ward to where it turns out that I never had a urine infection, but a bad side effect to the clomid, apparently major side affect can cause fluid to form on the lungs and around the stomach area - but that is a serious side affect and apparently very rare.

The only thing that stopped the pain was morphine! It turns out that the clomid has gone on hyperdrive and has over produced eggs which are not releasing properly and has caused my cysts to merge together, so instead of having 10 - 15 small ones I have 4 big ones - ouch is an understatement!

Apparently my right ovary is 6cm which is very enlarged. Obviously I am gutted as I was hoping to fall pregnant.  I have now been told to stop taking the clomid and to go and see the fertility specialist as soon as possible.  I just hope that this is not the end of the road as far as medication is concerned.

sorry to go on, but just wondered if anyone else has suffered the same

XXXX
 

·
Registered
Joined
·
52 Posts
Hi Jay125

Didn't want to read and run, I'm about to take my 1st clomid tablet tomorrow, so can't help you on the side effects business.

But I just wanted you to have big  ^hugme^ as I know how hopeful I'm feeling and would/will be devastated if/when it doesn't work out.

There are so many different roads you can go down when ttc, this one's just not for you, you'll find your next road and start the next journey, keep your hopes up.

Sending you lots of  ^reiki^  ^reiki^ Hope it all works out for you soon hun

Nat

xx
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #3 ·
Thank you Nat

good luck with your tablets, and I hope that you have a problem free journey.  ^goodluck^, and let me know how you get on

Jess
XXXX
 

·
Registered
Joined
·
6,258 Posts
Jay i am so sorry you have experienced this hunny  ^hugme^ unfortunately along with taking clomid does come side effects + risks as with any drug + i will say read up + do your homework so you are well clued up on what you are about to take  ;)

you did the right thing by seeking medical attention, + they will now do right by you, frustrasting i know that you cant continue this cycle + to be honest i am sure you would rather have your health intact than carry on with something that will make you ill but you need to take it one step at a time + see your con 1st so they can determine what course of TX is best for you,

takecare + i hope you are in tip top form soon  ^hugme^

xxx
 
1 - 4 of 4 Posts
Top